SOME FIXED POINTS THEOREMS FOR MAPPINGS SATISFYING AN IMPLICIT RELATION IN ORDERED UNIFORM SPACES

Full Article - PDF

Published: 2015-05-20

Page: 109-118


DEMET BİNBAŞIOǦLU *

Department of Mathematics, Faculty of Arts and Science, Gaziosmanpasa University, 60240-Tokat, Turkey

DURAN TÜRKOǦLU

Department of Mathematics, Faculty of Science, Gazi University, 06500-Teknikokullar, Ankara, Turkey.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we use the order relation dened by [1] to present some xed points results for non-decreasing and weakly increasing operators satisfying an implicit relation in ordered uniform spaces.

Keywords: Fixed point, implicit relation, ordered uniform space


How to Cite

BİNBAŞIOǦLU, D., & TÜRKOǦLU, D. (2015). SOME FIXED POINTS THEOREMS FOR MAPPINGS SATISFYING AN IMPLICIT RELATION IN ORDERED UNIFORM SPACES. Asian Journal of Mathematics and Computer Research, 4(3), 109–118. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/78

Downloads

Download data is not yet available.